Ukrainian Mathematical Journal

, Volume 38, Issue 5, pp 505–511 | Cite as

Periodic solutions of second-order wave equations. I.

  • Yu. A. Mitropol'skii
  • G. P. Khoma


Wave Equation Periodic Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. N. Bogolyubov and Yu. A. Mitropol'skii, Asymptotic Methods in the Theory of Nonlinear Oscillations [in Russian], Fizmatgiz, Moscow (1963).Google Scholar
  2. 2.
    N. M. Krylov and N. N. Bogolyubov, Introduction to Nonlinear Mechanics [in Russian], Izd. Akad. Nauk Ukr. SSR, Kiev (1937).Google Scholar
  3. 3.
    Yu. A. Mitropol'skii, Problems in the Asymptotic Theory of Nonstationary Oscillations [in Russian], Nauka, Moscow (1964).Google Scholar
  4. 4.
    Yu. A. Mitropol'skii and B. I. Moseenkov, Asymptotic Solutions of Partial Differential Equations [in Russian], Vishcha Shkola, Kiev (1976).Google Scholar
  5. 5.
    M. A. Krasnosel'skii, “Some new methods in the theory of periodic solutions of ordinary differential equations,” in: Proceedings of the Eleventh All-Union Conference on Theoretical and Applied Mechanics [in Russian], Vol. 2, Nauka, Moscow (1965), pp. 81–96.Google Scholar
  6. 6.
    A. M. Samoilenko and N. I. Ronto, Numerical-Analytic Methods of Investigation of Periodi Solutions [in Russian], Vishcha Shkola, Kiev (1976).Google Scholar
  7. 7.
    Yu. A. Mitropol'skii and D. I. Martynyuk, Periodic and Quasiperiodic Oscillations of Systems with Lag [in Russian], Vishcha Shkola, Kiev (1979).Google Scholar
  8. 8.
    Yu. A. Mitropol'skii, A. M. Samoilenko, and D. I. Martynyuk, Systems of Evolutionary Equations with Periodic and Conditional-Periodic Coefficients [in Russian], Naukova Dumka, Kiev (1984).Google Scholar
  9. 9.
    G. Vakhabov, “A numerical-analytic method of investigation of periodic systems of integrodifferential equations,” Ukr. Mat. Zh.,21, No. 5, 675–683 (1969).Google Scholar
  10. 10.
    G. P. Khoma, “Periodic solutions of second-order differential wave equations,” Preprint, Akad. Nauk Ukr. SSR, Inst. Mat., 86.05, Kiev (1986).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • Yu. A. Mitropol'skii
    • 1
    • 2
  • G. P. Khoma
    • 1
    • 2
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRKiev
  2. 2.Ternopol' Pedagogic InstituteUSSR

Personalised recommendations